a day letter then the next week I took another plan b because the condom broke. I think recieved spotting or what I think was spotting and now it was been one week and I am late on my period am I prego? what should i do
No. You took 2 Plan B doses. That is a lot of hormones. Your not going to be regular for about 3 months. Just on the pill.
Yes, you could still be pregnant, so doing a test is the only way to find out.
If you're not pregnant then it may just take a month or two for your menstrual cycle to get back to normal. It's a huge dose of hormones you've taken. It's only meant for total emergencies, & not regular use.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Jul 2014 • 2 answers
Updated 27 Mar 2018 • 2 answers
Updated 22 Mar 2017 • 1 answer
Updated 1 Aug 2017 • 1 answer
Updated 4 Aug 2017 • 2 answers